# SDR GTIA2015010301444

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 35,182 hours, 16,693 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AT ABOUT 10K FT, BOTH PILOTS DETECTED SIGNIFICANT ODOR OF DIRTY SOCKS OR SOUR MILK.  SUSPECTING POSSIBLE PACK FUME EVENT, WE TURNED OFF PACK 1 TO ISOLATE AND ODOR INSTANTLY WENT AWAY.  TROUBLESHOT IAW TSM 05-50-00-810-831A. IAW DECISION TABLE, ODOR ISOLATED TO ENG NR 1.  PERFORMED GVI OF ENG NR 1 FOR LEAKS.  FOUND RESIDUAL OIL AND HYDRAULIC FLUID FROM PREVIOUS LEAKS.  CLEANED AS NECESSARY.  PERFORMED IDLE LEAK CHECKS IAW AMM 71-00-00.  NO LEAKS NOTED AT THIS TIME AND NO ODOR IN CABIN AT THIS TIME.
